Sexual Side-effects Associated with Antidepressants: A Clinical Guide

Read time: 10m


Expert Monograph: Issue 17


Author: Prof David Castle


Sexual Side-effects Associated with Antidepressants: A Clinical Guide

This article discusses the sexual side-effects of the various antidepressants and what can be done about this issue.

Written by Professor David Jonathan Castle MBChB MSc CGUT MD DLSHTM FRCPsych FRANZCPI

David is Professor of Psychiatry at St Vincent’s Health and The University of Melbourne. He has wide clinical and research interests, encompassing schizophrenia and related disorders, bipolar disorder, cannabis abuse, OCD spectrum disorders and disorders of body image. He has published over 600 papers and chapters; and 23 books. His broader interests include music, literature, theatre and art.

 

Click here to download the full reference list and author’s competing interest statement.

Send this to a friend